DOI 10.1007/s00280-021-04233-1
Severe toxicity of capecitabine in a patient with DPD deficiency after a safe FEC-100 experience: why we should test DPD deficiency in all patients before high-dose fluoropyrimidines.
Аннотация
We report the case of a 44-year-old patient who experienced severe toxicity while being treated with capecitabine at standard dose for metastatic breast cancer. As the patient had already received 5-FU within the FEC protocol (5-FU 500 mg/m2, epirubicin 100 mg/m2, and cyclophosphamide 500 mg/m2) 10 years ago without experiencing any severe adverse event, no DPD deficiency testing was performed before capecitabine treatment. Nevertheless, she experienced severe diarrhea and grade 2 hand-foot syndrome from the first cycle, forcing her to stop the treatment. Phenotypic and genotypic investigation of DPD activity revealed that the patient had a partial deficiency and had therefore been exposed to a higher risk of developing severe toxicities on fluoropyrimidines. This case proves that tolerance to low-dose fluoropyrimidines does not preclude DPD deficiency and the occurrence of severe toxicities if higher doses of fluoropyrimidines are used as a second-line treatment. It emphasizes the role of DPD phenotyping testing based on uracilemia in patients scheduled for fluoropyrimidine drugs, even if previous courses with low-dose 5-FU were safely administered.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.